Different Wave Structures to the (2 + 1)-Dimensional Generalized Bogoyavlensky–Konopelchenko Equation

  • R. Pouyanmehr
  • K. HosseiniEmail author
  • R. Ansari
  • S. H. Alavi
Original Paper


The purpose of the present work is to confirm the existence of different wave structures for the (2 + 1)-dimensional generalized Bogoyavlensky–Konopelchenko (2D-gBK) equation describing nonlinear waves in applied sciences. In this respect, based on the Hirota’s bilinear form and various test schemes, a variety of exact solutions, including breather-wave, rational, double soliton, mixed-type, cross-kink, and interaction solutions to the 2D-gBK equation are formally extracted. The dynamical structures of a series of selected solutions are investigated by portraying several 3-dimensional and density plots.


(2 + 1)-Dimensional generalized Bogoyavlensky–Konopelchenko equation Hirota’s bilinear form Various test schemes Different wave structures 


Compliance with Ethical Standards

Conflict of interest

The authors declare that they have no potential conflict of interest.


  1. 1.
    Tan, W., Dai, H., Dai, Z., Zhong, W.: Emergence and space-time structure of lump solution to the (2 + 1)-dimensional generalized KP equation. Pramana J. Phys. 89, 77 (2017)CrossRefGoogle Scholar
  2. 2.
    Wazwaz, A.M.: Multiple soliton solutions and multiple complex soliton solutions for two distinct Boussinesq equations. Nonlinear Dyn. 85, 731–737 (2016)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Liu, J.G., Ai, G.P.: Mixed type exact solutions to the (2 + 1)-dimensional Ito equation. Mod. Phys. Lett. B 32, 1850343 (2018)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Xu, Z., Chen, H.: Cross-kink multi-soliton solutions for the (3 + 1)-D Jimbo–Miwa equation. J. Numer. Methods Heat Fluid Flow 25, 19–24 (2015)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Zhou, Y., Manukure, S., Ma, W.X.: Lump and lump-soliton solutions to the Hirota–Satsuma–Ito equation. Commun. Nonlinear Sci. Numer. Simul. 68, 56–62 (2019)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Chen, S.T., Ma, W.X.: Lump solutions of a generalized Bogoyavlensky–Konopelchenko equation. Front. Math. China 13, 525–534 (2018)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Chen, S.T., Ma, W.X.: Exact solutions to a generalized Bogoyavlensky–Konopelchenko equation via maple symbolic computations. Complexity 2019, 8787460 (2019)zbMATHGoogle Scholar
  8. 8.
    Li, Q., Chaolu, T., Wang, Y.H.: Lump-type solutions and lump solutions for the (2 + 1)-dimensional generalized Bogoyavlensky–Konopelchenko equation. Comput. Math. Appl. 77, 2077–2085 (2019)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Tan, W., Dai, Z.: Spatiotemporal dynamics of lump solution to the (1 + 1)-dimensional Benjamin–Ono equation. Nonlinear Dyn. 89, 2723–2728 (2017)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Lu, X., Chen, S.T., Ma, W.X.: Constructing lump solutions to a generalized Kadomtsev–Petviashvili–Boussinesq equation. Nonlinear Dyn. 86, 523–534 (2016)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Lu, J., Bilige, S., Chaolu, T.: The study of lump solution and interaction phenomenon to (2 + 1)-dimensional generalized fifth-order KdV equation. Nonlinear Dyn. 91, 1669–1676 (2018)CrossRefGoogle Scholar
  12. 12.
    Sun, H.Q., Chen, A.H.: Lump and lump-kink solutions of the (3 + 1)-dimensional Jimbo–Miwa and two extended Jimbo–Miwa equations. Appl. Math. Lett. 68, 55–61 (2017)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Wazwaz, A.M.: Multiple-soliton solutions for the generalized (1 + 1)-dimensional and the generalized (2 + 1)-dimensional Ito equations. Appl. Math. Comput. 202, 840–849 (2008)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Zhang, H.Q., Ma, W.X.: Lump solutions to the (2 + 1)-dimensional Sawada–Kotera equation. Nonlinear Dyn. 87, 2305–2310 (2017)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Liu, J.G., Du, J.Q., Zeng, Z.F., Nie, B.: New three-wave solutions for the (3 + 1)-dimensional Boiti–Leon–Manna–Pempinelli equation. Nonlinear Dyn. 88, 655–661 (2017)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Wazwaz, A.M.: Multiple-soliton solutions for extended shallow water wave equations. Stud. Math. Sci. 1, 21–29 (2010)Google Scholar
  17. 17.
    Wazwaz, A.M.: Single and multiple-soliton solutions for the (2 + 1)-dimensional KdV equation. Appl. Math. Comput. 204, 20–26 (2008)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Wazwaz, A.M.: New (3 + 1)-dimensional nonlinear evolution equation: multiple soliton solutions. Central Eur. J. Eng. 4, 352–356 (2014)Google Scholar
  19. 19.
    Wazwaz, A.M., El-Tantawy, S.A.: New (3 + 1)-dimensional equations of Burgers type and Sharma–Tasso–Olver type: multiple-soliton solutions. Nonlinear Dyn. 87, 2457–2461 (2017)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Wazwaz, A.M.: Two new integrable fourth-order nonlinear equations: multiple soliton solutions and multiple complex soliton solutions. Nonlinear Dyn. 94, 2655–2663 (2018)CrossRefGoogle Scholar
  21. 21.
    Wazwaz, A.M., Kaur, L.: Complex simplified Hirota’s forms and Lie symmetry analysis for multiple real and complex soliton solutions of the modified KdV–Sine–Gordon equation. Nonlinear Dyn. 95, 2209–2215 (2019)CrossRefGoogle Scholar
  22. 22.
    Manukure, S., Zhou, Y., Ma, W.X.: Lump solutions to a (2 + 1)-dimensional extended KP equation. Comput. Math. Appl. 75, 2414–2419 (2018)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Liu, J.G., Eslami, M., Rezazadeh, H., Mirzazadeh, M.: Rational solutions and lump solutions to a non-isospectral and generalized variable-coefficient Kadomtsev–Petviashvili equation. Nonlinear Dyn. 95, 1027–1033 (2019)CrossRefGoogle Scholar
  24. 24.
    Liu, J.G.: Collisions between lump and soliton solutions. Appl. Math. Lett. 92, 184–189 (2019)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Zhao, Z., He, L.: Multiple lump solutions of the (3 + 1)-dimensional potential Yu–Toda–Sasa–Fukuyama equation. Appl. Math. Lett. 95, 114–121 (2019)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Pu, J., He, H.: Mixed lump-soliton solutions of the (3 + 1)-dimensional soliton equation. Appl. Math. Lett. 85, 77–81 (2018)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Liu, J., Zhang, Y.: Construction of lump soliton and mixed lump stripe solutions of (3 + 1)-dimensional soliton equation. Results Phys. 10, 94–98 (2018)CrossRefGoogle Scholar
  28. 28.
    Liu, J., Zhang, Y., Muhammad, I.: Resonant soliton and complexiton solutions for (3 + 1)-dimensional Boiti–Leon–Manna–Pempinelli equation. Comput. Math Appl. 75, 3939–3945 (2018)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Liu, J., Zhang, Y., Wang, Y.: Topological soliton solutions for three shallow water waves models. Waves Random Complex Media 28, 508–515 (2018)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Liu, J., Wu, P., Zhang, Y., Feng, L.: New periodic wave solutions of (3 + 1)-dimensional soliton equation. Thermal Sci. 21, 169–176 (2017)CrossRefGoogle Scholar
  31. 31.
    Liu, J., Yang, X., Cheng, M., Feng, Y., Wang, Y.: Abound rogue wave type solutions to the extended (3 + 1)-dimensional Jimbo–Miwa equation. Comput. Math. Appl. 78, 1947–1959 (2019)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Aswin, V.S., Awasthi, A., Rashidi, M.M.: A differential quadrature based numerical method for highly accurate solutions of Burgers’ equation. Numer. Methods Partial Differ. Equ. 33, 2023–2042 (2017)MathSciNetCrossRefGoogle Scholar
  33. 33.
    Shukla, H.S., Tasmir, M., Srivastava, V.K., Rashidi, M.M.: Modified cubic B-spline differential quadrature method for numerical solution of three-dimensional coupled viscous Burger equation. Mod. Phys. Lett. B 30, 1650110 (2016)MathSciNetCrossRefGoogle Scholar
  34. 34.
    Yang, A.M., Zhang, Y.Z., Cattani, C., Xie, G.N., Rashidi, M.M., Zhou, Y.J., Yang, X.J.: Application of local fractional series expansion method to solve Klein–Gordon equations on Cantor sets. Abstr. Appl. Anal. 2014, 372741 (2014)MathSciNetzbMATHGoogle Scholar
  35. 35.
    Raja, M.A.Z., Smar, R., Rashidi, M.M.: Application of three unsupervised neural network models to singular nonlinear BVP of transformed 2D Bratu equation. Neural Comput. Appl. 25, 1585–1601 (2014)CrossRefGoogle Scholar
  36. 36.
    Rashidi, M.M., Domairry, G., Dinarvand, S.: Approximate solutions for the Burger and regularized long wave equations by means of the homotopy analysis method. Commun. Nonlinear Sci. Numer. Simul. 14, 708–717 (2009)CrossRefGoogle Scholar

Copyright information

© Springer Nature India Private Limited 2019

Authors and Affiliations

  • R. Pouyanmehr
    • 1
  • K. Hosseini
    • 2
    Email author
  • R. Ansari
    • 1
  • S. H. Alavi
    • 3
  1. 1.Department of Mechanical EngineeringUniversity of GuilanRashtIran
  2. 2.Department of Mechanical EngineeringAhrar Institute of Technology and Higher EducationRashtIran
  3. 3.School of Mechanical EngineeringIran University of Science and TechnologyNarmak, TehranIran

Personalised recommendations